MAUDE Adverse Event Report: SGP01 SINGAPORE GLV EXAM NITRILE FLEXAL PF LG; POLYMER PATIENT EXAMINATION GLOVE

SGP01 SINGAPORE GLV EXAM NITRILE FLEXAL PF LG; POLYMER PATIENT EXAMINATION GLOVE
Model Number 88TN04L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anaphylactic Shock (1703)
Date of Event 04/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a 45 year old female staff member was prepping the patient for a vein ablation.They put on the same nitrile gloves they've been using for years and within a minute of having the gloves on, their palms began to itch.They removed the gloves and washed their hands, then shortly afterwards their hands started turning red and swelling.Around 3 minutes later, their chest started to get a rash.5 minutes in, their tongue and throat began to swell to the point that they were unable to swallow.The staff member was taken to the emergency room at piedmont fayette, where the emergency department administered two rounds of epi, and they received benadryl via iv fluids.They were monitored in the emergency department for 4-5 hours and was subsequently discharged and was sent home with prednisone 20mg to be taken for 1 week.The staff member advised they are 95% sure that the product that caused the adverse reaction was flexal glove nitrile from cardinal health.They additionally stated that their facility is latex free and there are no latex products on site.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
A supplemental report is being filed following the submission of the initial mdr report since the investigation is available.A sample was received for investigation.Based on the supplier¿s investigation, donning testing for 4 hours on the samples received and on retained samples, showed there was no skin allergy problem.The device history record (dhr) review for reported lot number showed the product was inspected and released in compliance with all requirements.Therefore, the root cause could not be determined.Cardinal health will continue to monitor and trend all similar reported product related issues.

Brand Name
GLV EXAM NITRILE FLEXAL PF LG
Common Device Name
POLYMER PATIENT EXAMINATION GLOVE
Manufacturer (Section D)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN  339510
Manufacturer (Section G)
SGP01 SINGAPORE
10 kallang avenue , #10-10/18
singapore 33951 0
SN   339510
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key19554534
Report Number1423537-2024-00042
Device Sequence Number20515746
Product Code LZA
UDI-Device Identifier20885380137133
UDI-Public20885380137133
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number88TN04L
Device Catalogue Number88TN04L
Device Lot NumberCN05AA3H038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2024
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight86 KG